# SDR IPXA0560631

- Difficulty date: May 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 624-635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB INBD CHORD OF CREASE BEAM HAS CORROSION ON UPPER SURFACE, BS 624 TO 635, LBL 63, WL 208.  REPAIR CREASE BEAM IAW ER 10-2956.
